0-regularity varying function.

S. Aljancic; D. Arandjelovic

Publications de l'Institut Mathématique [Elektronische Ressource] (1977)

  • Volume: 36, page 5-22
  • ISSN: 0350-1302

How to cite


Aljancic, S., and Arandjelovic, D.. "0-regularity varying function.." Publications de l'Institut Mathématique [Elektronische Ressource] 36 (1977): 5-22. <http://eudml.org/doc/181342>.

author = {Aljancic, S., Arandjelovic, D.},
journal = {Publications de l'Institut Mathématique [Elektronische Ressource]},
pages = {5-22},
title = {0-regularity varying function.},
url = {http://eudml.org/doc/181342},
volume = {36},
year = {1977},

AU - Aljancic, S.
AU - Arandjelovic, D.
TI - 0-regularity varying function.
JO - Publications de l'Institut Mathématique [Elektronische Ressource]
PY - 1977
VL - 36
SP - 5
EP - 22
UR - http://eudml.org/doc/181342
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.